# SDR KBMA115471

- Difficulty date: August 12, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N2273A
- Make and model: Snias AS350BA
- Aircraft serial: 2273
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 194543C
- Condition: Inoperative
- Location: Cabin
- Part time: 4,748 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER CHARGE DECREASED INTO RED ZONE.  INSTALLED SERVICEABLE EXTINGUISHER.
